# SDR DALA2016041502932

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 948-961
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB PREVIOUS REPAIR FROM BS 948 - 961, X 54 - X 60, LT SIDE.  DOUBLER PREVIOUS REPAIR WAS REMOVED IAW SRM 51-30-5, PAR 8.  REPAIR PARTS WERE FABRICATED IAW SRM 53-05, FIG 131, A-13.  REPAIR PARTS WERE INSTALLED IAW SRM 51-30-5, PAR 7.  CIC WAS APPLIED IAW SRM 51-10-3, PAR 38.
